Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Feel sinus pressure and Headache, have been dizzy and nausea. Treated with Levaquin. Suggestion?

Hi. I was just treated with levaquin(sp?) for a week for my chest. I just finished it but the day I stopped, my eyes hurt. When I move them. I don t feel any sinus pressure and not stuffy. Just the eyes and a headache . I have been very dizzy and nausea . I have been sick with some type of a cold flu for a month now. Cipro didn t work. Please help?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

Please note that some people can have multiple causes for the same problem. I feel that your headache could be related to both sinusitis and migraine headache. You may benefit with medications like amitriptiline, propranolol etc along with rest and relaxatation. In addition you can continue the treatment for sinusitis. You may consult a local ENT specialist for the sinusitis

Hope this helps
Best wishes
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor